MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report a falsely elevated tacrolimus (tac) result was obtained on a patient sample on a dimension exl 200 integrated chemistry system.A siemens customer service engineer (cse) was dispatched to the site.The cse verified all alignments and remeasured transducer voltages.The cse then calibrated the mixers and verified that the cuvette formation was acceptable.While performing mixer alignments the cse found that wash probe 1 was not fully seated and not making contact with the bottom of the vessel.The cse replaced the sample pump panel.The cse ran service methods and ran both levels of quality controls (qc).All results were near the mean and precision was within limits.The cse reseated the ultrasonics backplane connections and installed an ultrasonics board with a modified r71 resistor to increase ultrasonics voltage.The cse performed another precision study and obtained similar or slightly worse results.The cse verified that the sampler and reagent probe 2 (r2) alignments.A decontamination of the analyzer was performed.The cse performed preventative maintenance at the same time.The cse found broken a r2 flush pump syringe.The cse then performed a system check and qc.The results were within range.Siemens is investigating the event.Mdr's 2517506-2026-00006, 2517506-2026-00017, 2517506-2026-00018, 2517506-2026-00019, 2517506-2026-00020, 2517506-2026-00021, 2517506-2026-00022, 2517506-2026-00023, 2517506-2026-00024, 2517506-2026-00025, 2517506-2026-00026, 2517506-2026-00027, 2517506-2026-00028, 2517506-2026-00029, 2517506-2026-00030 and 2517506-2026-00031 were filed for the same event.
 
Event or Problem Description
The customer reported a falsely elevated tacrolimus (tac) result was obtained on 1 patient sample on a dimension exl 200 integrated chemistry system.The sample was initially tested on an alternate dimension exl 200 integrated chemistry system.The sample was repeated on the dimension exl 200 integrated chemistry system.The repeat result was higher than the initial result and considered erroneous.The repeat, erroneous result was not reported to the physician(s).The initial result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tac result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2026-00032 on 3-feb-2026_.Additional information (31-mar-2026): siemens further evaluated the event by reviewing the available information in the complaint.Evaluation included review of the analyzer performance, quality control data, calibration status, and raw reaction absorbance measurements.Quality control testing performed after the event recovered within acceptable laboratory ranges, confirming stable reagent and calibration performance.In addition, review of the tacrolimus (tac) assay reaction filter data.577 nm and 700 nm, demonstrated stable background and analytical absorbance progression across reaction points, indicating normal photometric performance and consistent reaction kinetics without evidence of optical instability, abnormal reaction curves, or cuvette-related issues.System checks and analyzer operational parameters were also verified to be within expected specifications during the reported testing period.Based on the available investigation findings, there is no evidence of analyzer malfunction.Considering that tac utilizes ethylenediaminetetraacetic acid (edta) whole blood and relies on adequate red blood cell lysis and homogeneous sample mixing prior to aspiration, the observed repeat variability is most consistent with sample-specific factors inherent to whole-blood testing, such as partial sample settling, variability in red blood cell distribution, or incomplete sample homogenization prior to aspiration.The complaint was resolved with routine troubleshooting actions.The customer is operational.The investigation findings and investigation conclusions in section h6 were updated to reflect the additional information.No further evaluation of this analyzer is required.Mdr's (b)(4) were filed for the same event.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd.
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
sumaiya rajpura
511 benedict ave.
tarrytown, NY 10591
5513306538
MDR Report Key24247596
Report Number2517506-2026-00032
Device Sequence Number9970743
Product Code JJE
UDI-Device Identifier00630414593579
UDI-Public(01)00630414593579
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown